Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Suffering from ascites. Taking chemotherapy. History of ovarian cancer. Will lasilactone help?

My mom has ovarian cancer . She has been taking treatment for about 4 years. Chemotherapy on and off. In the past month we realized that she has ascites . We have started chemotherapy which the doctors say will dry the fluid up. However she is in quite a lot of discomfort. We tried tapping but its not working. The doctor has now prescribed lasilactone 50. Will this help? Thanks
Asked On : Sun, 30 Dec 2012
Answers:  1 Views:  139
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response

Thank you for the query.

Lasilactone wont help at all. Ascites appears when the cancer cells spread in the abdominal cavity or affects liver. This causes fluid accumulation in the abdomen. Additionally low protein level triggers the process. So you should listen to your doctors as chemotherapy is the only way it can be improved.

Hope this will help.
Answered: Sun, 30 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor